No Cover Image

Journal article 802 views

Homological techniques for the analysis of the dimension of triangular spline spaces

Bernard Mourrain, Nelly Villamizar Orcid Logo

Journal of Symbolic Computation, Volume: 50, Pages: 564 - 577

Swansea University Author: Nelly Villamizar Orcid Logo

Full text not available from this repository: check for access using links below.

Published in: Journal of Symbolic Computation
ISSN: 07477171
Published: 2013
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Start Page: 564
End Page: 577